MedElevator Войти в исследования
← Поиск публикаций

DOI 10.31729/jnma.4919

Медицинская библиотека · JNMA; journal of the Nepal Medical Association · 2020

Amitraz Poisoning - Tale of an Unusual Pesticide Poisoning: A Case Report.

Shilpakar Olita, Karki Bipin, Rajbhandari Bibek

Клинический случайСтатьяПеревод в очереди

Аннотация

Amitraz is a formamidine group of compounds used in many parts of the world as an agricultural pesticide and an ectoparasiticide. Amitraz intoxication secondary to the oral, dermal or inhalational routes, both accidental and suicidal, has been encountered in humans leading to severe life-threatening side effects. Only very few cases of amitraz toxicity have been reported to date. This emphasizes the importance to ascertain amitraz intoxication from more commonly encountered pesticides like organophosphorus poisoning to avoid erroneous management of the patient. We report a case of a twenty-seven-year-old man who presented to the emergency room following suicidal ingestion of amitraz with the clinical manifestations of vomiting, altered sensorium, bradycardia and hypotension and complete recovery following supportive management.

Для цитирования: Shilpakar Olita, Karki Bipin, Rajbhandari Bibek. Amitraz Poisoning - Tale of an Unusual Pesticide Poisoning: A Case Report.. JNMA; journal of the Nepal Medical Association. 2020. DOI: 10.31729/jnma.4919.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.